Sprang, Johannes

The Syntomic Realization of the Elliptic Polylogarithm via the Poincaré Bundle

Doc. Math. 24, 1099-1134 (2019)
DOI: 10.25537/dm.2019v24.1099-1134
Communicated by Otmar Venjakob

Summary

We give an explicit description of the syntomic elliptic polylogarithm on the universal elliptic curve over the ordinary locus of the modular curve in terms of certain \(p\)-adic analytic moment functions associated to Katz' two-variable \(p\)-adic Eisenstein measure. The present work generalizes previous results of Bannai-Kobayashi-Tsuji and Bannai-Kings on the syntomic Eisenstein classes.

Mathematics Subject Classification

11G55, 14H52, 14F30, 11F33

Keywords/Phrases

syntomic cohomology, elliptic polylogarithm, \(p\)-adic modular forms

References

  • 1. K. Bannai, Rigid syntomic cohomology and p-adic polylogarithms, Journal für die Reine und Angewandte Mathematik 529 (2000), 205-237. DOI 10.1515/crll.2000.097; zbl 1006.19002; MR1799937.
  • 2. K. Bannai, Syntomic cohomology as a $p$-adic absolute Hodge cohomology, Math. Z. 242 (2002), no. 3, 443-480. DOI 10.1007/s002090100351; zbl 1053.14018; MR1985460.
  • 3. M. Bertolini, H. Darmon, and V. Rotger, Beilinson-Flach elements and Euler systems I: Syntomic regulators and $p$-adic Rankin $L$-series, J. Algebraic Geom. 24 (2015), no. 2, 355-378. DOI 10.1090/S1056-3911-2014-00670-6; zbl 1325.14034; MR 3311587.
  • 4. M. Bertolini, H. Darmon, and V. Rotger, Beilinson-Flach elements and Euler systems II: the Birch-Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-series, J. Algebraic Geom. 24 (2015), no. 3, 569-604. DOI 10.1090/S1056-3911-2015-00675-0; zbl 1328.11073; MR3344765.
  • 5. A. A. Beilinson, Higher regulators and values of $L$-functions, Current problems in mathematics, Vol. 24, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984, pp. 181-238. DOI 10.1007/BF02105861; zbl 0588.14013; MR760999.
  • 6. P. Berthelot, Finitude et pureté cohomologique en cohomologie rigide, Invent. Math. 128 (1997), no. 2, 329-377, With an appendix in English by Aise Johan de Jong. DOI 10.1007/s002220050143; zbl 0908.14005; MR1440308.
  • 7. K. Bannai and G. Kings, $p$-adic elliptic polylogarithm, $p$-adic Eisenstein series and Katz measure, Amer. J. Math. 132 (2010), no. 6, 1609-1654. DOI 10.1353/ajm.2010.0012; zbl 1225.11075; MR2766179; arxiv 0707.3747.
  • 8. K. Bannai and S. Kobayashi, Algebraic theta functions and the $p$-adic interpolation of Eisenstein-Kronecker numbers, Duke Math. J. 153 (2010), no. 2, 229-295. DOI 10.1215/00127094-2010-024; zbl 1205.11076; MR2667134; arxiv math/0610163.
  • 9. K. Bannai, S. Kobayashi, and T. Tsuji, On the de Rham and $p$-adic realizations of the elliptic polylogarithm for CM elliptic curves, Ann. Sci. Éc. Norm. Supér. (4) 43 (2010), no. 2, 185-234. DOI 10.24033/asens.2119; zbl 1197.11073; MR2662664; arxiv 0711.1701.
  • 10. A. Beilinson and A. Levin, The elliptic polylogarithm, Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, pp. 123-190. zbl 0817.14014; MR1265553.
  • 11. F. Déglise and W. Nizioł, On $p$-adic absolute Hodge cohomology and syntomic coefficients, I, Comment. Math. Helv. 93 (2018), no. 1, 71-131. DOI 10.4171/CMH/430; zbl 06856861; MR3777126; arxiv 1508.02567.
  • 12. N. M. Katz, $p$-adic properties of modular schemes and modular forms, Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1973, pp. 69-190. Lecture Notes in Mathematics, Vol. 350. zbl 0271.10033; MR0447119.
  • 13. N. M. Katz, $p$-adic interpolation of real analytic Eisenstein series, Ann. of Math. (2) 104 (1976), no. 3, 459-571. DOI 10.2307/1970966; zbl 0354.14007; MR0506271.
  • 14. N. M. Katz, Crystalline cohomology, Dieudonné modules, and Jacobi sums, Automorphic forms, representation theory and arithmetic (Bombay, 1979), Tata Inst. Fund. Res. Studies in Math., vol. 10, Tata Inst. Fundamental Res., Bombay, 1981, pp. 165-246. zbl 0502.14007; MR 633662.
  • 15. G. Kings, D. Loeffler, and S. L. Zerbes, Rankin-Einstein classes for modular forms, American Journal of Mathematics (2017). arxiv 1501.03289.
  • 16. G. Kings, D. Loeffler, and S. L. Zerbes, Rankin-Eisenstein classes and explicit reciprocity laws, Cambridge Journal of Mathematics 5 (2017), no. 1, 1-122. DOI 10.4310/CJM.2017.v5.n1.a1; zbl 06732174; MR3637653; arxiv 1503.02888.
  • 17. R. Scheider, The de Rham realization of the elliptic polylogarithm in families, Ph.D. thesis, Universität Regensburg, January 2014.
  • 18. N. Solomon, P-adic elliptic polylogarithms and arithmetic applications, Ph.D. thesis, Ben-Gurion University, 2008, 241 p.
  • 19. J. Sprang, Eisenstein series via the Poincaré bundle and applications, Ph.D. thesis, Universität Regensburg, January 2017.
  • 20. J. Sprang, Real-analytic Eisenstein series via the Poincarè bundle. arxiv 1801.05677v2.
  • 21. J. Sprang, The algebraic de Rham realization of the elliptic polylogarithm via the Poincarè bundle, 2018. arxiv 1802.04996.
  • 22. E. Urban, Nearly overconvergent modular forms, Iwasawa theory 2012, Contrib. Math. Comput. Sci., vol. 7, Springer, Heidelberg, 2014, pp. 401-441. DOI 10.1007/978-3-642-55245-8_14; zbl 1328.11052; MR 3586822.

Affiliation

Sprang, Johannes
Faculty of Mathematics, University of Regensburg, 93040 Regensburg, Germany

Downloads